MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO MIS; CREO MIS 5.5MM CURVED ROD, TITANIUM ALLOY, 55MM LENGTH

GLOBUS MEDICAL, INC. CREO MIS; CREO MIS 5.5MM CURVED ROD, TITANIUM ALLOY, 55MM LENGTH
Model Number 1134.7055
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device or imaging was available for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was completed to replace a creo mis rod that had slipped post operatively.

Brand Name
CREO MIS
Common Device Name
CREO MIS 5.5MM CURVED ROD, TITANIUM ALLOY, 55MM LENGTH
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key12352970
Report Number3004142400-2021-00159
Device Sequence Number3476766
Product Code MNH
UDI-Device Identifier00889095072198
UDI-Public00889095072198
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D201515
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1134.7055
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2021
Initial Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR